# SDR ASOA2013041103361

- Difficulty date: March 19, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 20,781 hours, 19,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT BETA LIGHT CRACKED ON PULL HANDLE.  REMOVED CRACKED BETA LIGHT FROM RT OVERWING EMERGENCY EXIT PULL HANDLE & INSTALLED NEW SERVICEABLE BETA LIGHT PN BA670-47804-1 IAW  AMM 20-21-00-910-801.
